# SDR AALA961113

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 706
- Part time: 53,337 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BULGE IN FUSELAGE SKIN.  REMOVED CORRODED AREA AND INSTALLED DOUBLER PER SRM 53-30-3 FIG 5.  (M)
